ArticleOriginal scientific text

Title

Singular integral models for p-hyponormal operators and the Riemann-Hilbert problem

Authors 1, 2, 3

Affiliations

  1. Department of Mathematics, Kanagawa University, Yokohama 221, Japan
  2. Faculty of Education, Niigata University, Niigata 950-21, Japan
  3. Asuka Senior High School, Ōji 6-8-8, Kita-ku, Tokyo 114, Japan

Abstract

The purpose of this paper is to give singular integral models for p-hyponormal operators and apply them to the Riemann-Hilbert problem.

Keywords

Hilbert space, p-hyponormal operator, singular integral model, Riemann-Hilbert problem

Bibliography

  1. M. Chō and M. Itoh, On spectra of p-hyponormal operators, Integral Equations Operator Theory 23 (1995), 287-293.
  2. M. Martin and M. Putinar, Lectures on Hyponormal Operators, Birkhäuser, Basel, 1989.
  3. D. Xia, On the non-normal operators-semi-hyponormal operators, Sci. Sinica 23 (1980), 700-713.
  4. D. Xia, Spectral Theory of Hyponormal Operators, Birkhäuser, Basel, 1983.
Pages:
213-221
Main language of publication
English
Received
1996-12-23
Accepted
1998-01-09
Published
1998
Exact and natural sciences